American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Benjamin Michael Mann. The cohomology of the symmetric groups . Trans. Amer. Math. Soc. 242 (1978) 157-184. MR 0500961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Wigner. Algebraic cohomology of topological groups . Trans. Amer. Math. Soc. 178 (1973) 83-93. MR 0338132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1